# SDR 96ZZZM811

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7102985
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

DURING CRUISE AT FL 350, AIRCRAFT EXPERIENCED AN UNCONTROLLABLE CABIN CLIMB.  RAPID DECOMPRESSION AND EMERGENCY DESCENT CHECKLIST WAS ACCOMPLISHED.  INITIATED DESCENT TO 10,000 FEET RIGHT OUTFLOW VALVE CIRCUIT BREAKER POPPED, RESCENT AND POPPED AGAIN.  AIRCRAFT DIVERTED TO MUSCAT (MCT) UPON LANDING AT MCT, THE ITEM WAS DEFERRED TO THE ODI 04593 AND THE RIGHT OUTFLOW VALVE LOCKED IN THE CLOSE POSITION.  OXYGEN MASK STOWED AND ITEM DEFERRED.  DURING TROUBLESHOOTING, MAINTENANCE FOUND BURNT PIN ON RELAY R352 AND BURNT CONNECTOR AT CONTROLLER.  ALL ITEMS WERE REPLACED AS REQUIRED.  PRESSURIZATION CHECK COMPLETED.  AIRCRAFT RETURNED TO SERVICE.  REFERENCE TWRA9620.
